Alert archive / New York / Coastal Flood Statements in 2012

Coastal Flood Statement 22, NWS New York, NY

November 14, 20128 counties in New York; Essex County, Hudson County, Union County, New Jersey; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut

NWS New York, NY issued this coastal flood statement at Nov 14, 2012, 3:36 PM EST for 8 counties in New York; Essex County, Hudson County, Union County, New Jersey; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It took effect at Nov 15, 2012, 7:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2012, 3:36 PM EST (20:36 UTC)
In effect from
Nov 15, 2012, 7:00 AM EST
Expired
Nov 15, 2012, 1:00 PM EST
In force
6 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Essex County, NJ, Hudson County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WHUS41 KOKX 142036
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
336 PM EST WED NOV 14 2012

...MINOR TIDAL FLOODING DURING THURSDAY MORNINGS HIGH TIDE
CYCLE OF HISTORICALLY VULNERABLE LOCATIONS...


NJZ006-106-108-NYZ072-074-075-080-178-179-150500-
/O.NEW.KOKX.CF.S.0022.121115T1200Z-121115T1500Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
336 PM EST WED NOV 14 2012

...SCATTERED MINOR TIDAL FLOODING DURING THURSDAY MORNINGS HIGH
TIDE CYCLE...

* LOCATIONS...NEW YORK HARBOR...ATLANTIC FACING BEACHES AND BACK
  BAYS ALONG THE SOUTH SHORE OF LONG ISLAND

* TIDAL DEPARTURES...AROUND HALF A FOOT

* TIMING...AT TIME OF HIGH TIDE AROUND 8:30 AM EST

* IMPACTS...MINOR TIDAL FLOODING OF HISTORICALLY VULNERABLE
  LOCATIONS.

$$

CTZ009-010-NYZ071-073-078-176-177-150500-
/O.NEW.KOKX.CF.S.0022.121115T1500Z-121115T1800Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
336 PM EST WED NOV 14 2012

..SCATTERED MINOR TIDAL FLOODING DURING THURSDAY MORNINGS HIGH
TIDE CYCLE...

* LOCATIONS...WESTERN LONG ISLAND SOUND SHORELINE

* TIDAL DEPARTURES...AROUND HALF A FOOT

* TIMING...AT TIME OF HIGH TIDE AROUND 11:30 AM EST

* IMPACTS...MINOR TIDAL FLOODING OF HISTORICALLY VULNERABLE
  LOCATIONS.

$$

JST
2 follow-up statements
700 
WHUS41 KOKX 150242
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
942 PM EST WED NOV 14 2012

...MINOR TIDAL FLOODING DURING THURSDAY MORNINGS HIGH TIDE CYCLE
OF HISTORICALLY VULNERABLE LOCATIONS...

NJZ006-106-108-NYZ072-074-075-080-178-179-151100-
/O.CON.KOKX.CF.S.0022.121115T1200Z-121115T1500Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
942 PM EST WED NOV 14 2012

...MINOR TIDAL FLOODING POSSIBLE DURING THE HIGH TIDE CYCLE
THURSDAY MORNING...

* LOCATIONS...NEW YORK HARBOR...ATLANTIC FACING BEACHES AND BACK 
  BAYS ALONG THE SOUTH SHORE OF LONG ISLAND

* TIDAL DEPARTURES...AROUND HALF A FOOT

* TIMING...AT TIME OF HIGH TIDE 8 AM TO 9 AM EST.

* IMPACTS...MINOR TIDAL FLOODING OF HISTORICALLY VULNERABLE
  LOCATIONS.

$$

CTZ009-010-NYZ071-073-078-176-177-151100-
/O.CON.KOKX.CF.S.0022.121115T1500Z-121115T1800Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
942 PM EST WED NOV 14 2012

...MINOR TIDAL FLOODING POSSIBLE DURING THE HIGH TIDE CYCLE
THURSDAY MORNING...

* LOCATIONS...WESTERN LONG ISLAND SOUND SHORELINE

* TIDAL DEPARTURES...AROUND HALF A FOOT

* TIMING...AT TIME OF HIGH TIDE 11 AM TO NOON EST.

* IMPACTS...MINOR TIDAL FLOODING OF HISTORICALLY VULNERABLE
  LOCATIONS.

$$

MPS
050 
WHUS41 KOKX 150922
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
422 AM EST THU NOV 15 2012

...MINOR TIDAL FLOODING POSSIBLE DURING THE MORNING HIGH TIDE
CYCLE...

NJZ006-106-108-NYZ072-074-075-080-178-179-151500-
/O.CON.KOKX.CF.S.0022.121115T1200Z-121115T1500Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
422 AM EST THU NOV 15 2012

...MINOR TIDAL FLOODING POSSIBLE DURING THE MORNING HIGH TIDE
CYCLE...

* LOCATIONS...NEW YORK HARBOR...ATLANTIC FACING BEACHES AND BACK 
  BAYS ALONG THE SOUTH SHORE OF LONG ISLAND

* TIDAL DEPARTURES...AROUND HALF A FOOT

* TIMING...AT TIME OF HIGH TIDE 8 AM TO 9 AM EST.

* IMPACTS...MINOR TIDAL FLOODING.

$$

CTZ009-010-NYZ071-073-078-176-177-151800-
/O.CON.KOKX.CF.S.0022.121115T1500Z-121115T1800Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
422 AM EST THU NOV 15 2012

......MINOR TIDAL FLOODING POSSIBLE DURING THE MORNING HIGH TIDE
CYCLE...

* LOCATIONS...WESTERN LONG ISLAND SOUND SHORELINE

* TIDAL DEPARTURES...AROUND HALF A FOOT.

* TIMING...AT TIME OF HIGH TIDE 11 AM TO NOON EST.

* IMPACTS...MINOR TIDAL FLOODING.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Nov 14, 3:26 PM EST, 10 minutes earlier.

Area forecast discussion, Nov 14, 3:26 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
326 PM EST WED NOV 14 2012

.SYNOPSIS...
HIGH PRESSURE OVER SOUTHERN QUEBEC THIS EVENING DRIFTS EAST TO
THE CANADIAN MARITIME THROUGH THURSDAY. ANOTHER AREA OF HIGH
PRESSURE APPROACHES FROM THE WEST ON FRIDAY AND BUILDS OVER THE
CANADIAN MARITIMES THIS WEEKEND THROUGH EARLY NEXT WEEK.
MEANWHILE...A DEEPENING COASTAL LOW WILL TRACK NORTHEAST FROM OFF
THE SOUTHEAST US COAST LATE THIS WEEKEND THROUGH EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
NNE LOW LEVEL FLOW (1000-900 HPA) VEERS MORE NE TO EVEN EAST AS
1036 HPA SFC HIGH PRESSURE OVER SOUTHERN QUEBEC CONTINUES ITS SLIDE
TO THE EAST. AS SEEN IN LATEST RAP...SPEEDS INCREASE IN THIS LAYER
INCREASE TO NEAR 25 KT THROUGH MIDNIGHT AND THEN BECOME STEADY
STATE.  THUS...THINKING BOUNDARY LAYER ON LONG ISLAND DOES NOT
DECOUPLE AND EVEN INLAND WILL HAVE SOME TROUBLE BECOMING COUPLED.

CIRRUS IS ADVANCING RAPIDLY TOWARDS THE REGION AND IS NOW NEAR
KPIT. BASED ON CURRENT EXTRAPOLATION...LEADING EDGE OF CIRRUS
REACHES NY METRO AT 01Z. CIRRUS IS THIN AT START...BUT BASED ON
MODEL SOUNDINGS...200-400 HPA MOISTURE IS SIGNIFICANT THAT BKN
CIRRUS IS LIKELY BY MORNING.

THUS...WITH THE WINDS AND CIRRUS HAVE OPTED FOR THE WARMER MAV
NUMBERS AND HAVE EVEN GONE A DEGREE OR TWO WARMER ON LONG ISLAND.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
TRANQUIL WEATHER CONTINUES...BUT UNCERTAINTY ON HOW THICK CIRRUS
WILL BE. BASED ON BUFKIT NAM/GFS/SREF SOUNDINGS...THINKING THAT
WE'LL HAVE DIM SUN. THUS HAVE USED A 40 TO 60 PERCENT FOR CLOUD
COVER GRIDS.

CIRRUS CONTINUES INTO THE OVERNIGHT.

TEMPS ARE CLOSE TO THE COOLER GFS MAV NUMBERS DUE TO THE INCREASED
CIRRUS IN THEIR MOS CLOUD CALCULATION.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
STILL SOME UNCERTAINTY ON EVOLUTION OF A STORM SYSTEM FOR EARLY/MID
NEXT WEEK AS A COUPLE OF TROUGHS DIG INTO THE EASTERN US AND A SPLIT
UPPER FLOW DEVELOPS. THE TREND HAS BEEN FOR THE MAJORITY OF MODEL
GUIDANCE...OPERATIONAL AND ENSEMBLE...TO LEAN TOWARDS A MORE
PROGRESSIVE PATTEN WITH A STORM SYSTEM DEVELOPING OFF THE SOUTHEAST
COAST THIS WEEKEND...BUT TRACKING FAR ENOUGH S AND E OF THE REGION
TO SPARE THE REGION SIGNIFICANT RAIN...WIND...AND COASTAL FLOODING
IMPACTS. SO...MOSTLY LIKELY IMPACTS FOR
MON THROUGH WED IS GUSTY NE WINDS BETWEEN OFFSHORE LOW AND STRONG
HIGH TO THE NORTH...LIGHT RAIN ON THE WESTERN PERIPHERY OF THE STORM
(BEST CHANCE S AND E)...EPISODES OF MAINLY MINOR COASTAL
FLOODING...AND ROUGH SURF AS LOW PRESSURE STAYS WELL OFF THE COAST.

BUT DONT WANT TO TOTALLY MOVE TO THIS SOLUTION YET BASED ON
THIS BEING A DAY 5-7 EVENT AND STILL SEVERAL GEFS MEMBERS SIGNALING
MORE OF A MORE PHASED CUTOFF LOW SOLUTION FOR EARLY/MID NEXT
WEEK...SPELLING A STRONGER/CLOSER COASTAL STORM AND MORE SIGNIFICANT
IMPACTS AFFECTING THE REGION. THIS IS A LOW PROBABILITY SOLUTION AT
THIS TIME...BUT NEEDS TO BE WATCHED. MORE CLARITY IS LIKELY OVER THE
NEXT DAY OR SO AS THE RESPONSIBLE SHORT WAVE ENERGY IS CURRENTLY
ENTERING THE PACIFIC NW THIS MORNING.

OTHERWISE...A GENERALLY QUIET PATTERN EXPECTED OVER THE REGION INTO
THIS WEEKEND AS A SPLIT FLOW DEVELOPS WITH AN UPPER TROUGH DIGGING
INTO THE SOUTHEAST US AND THE BASE CUTTING OFF...WHILE THE NORTHERN
STREAM COMPONENT OF THIS ENERGY PROGRESSES THROUGH SOUTHERN CANADA.
AT THE SURFACE...HIGH PRESSURE WILL BE IN CONTROL AS ITS CENTER
DRIFTS FROM THE GREAT LAKES INTO SE CANADA. THE ORIENTATION OF THE
HIGH AND LOW PRESSURE DEVELOPING OFF THE SE COAST...WILL PROMOTE A
PERSISTENT NE FLOW AND SEASONABLE COOL TEMPS WITH A CANADIAN
MARITIME AIRMASS ENTRENCHED OVER THE REGION. THIS TYPE OF PROLONGED
FLOW AND A STRONG SUBSIDENCE INVERSION MAY RESULT IN INCREASING HIGH
BASED STRATO-CU CLOUD COVER...PARTICULARLY ACROSS WESTERN ZONES
THROUGH THE WEEKEND. THE PROLONGED NE FLOW WILL RESULT IN POTENTIAL
FOR MINOR COASTAL FLOODING IN HISTORICALLY VULNERABLE AREAS DURING
THE TIMES OF HIGH TIDE THROUGH THIS WEEKEND.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
HIGH PRESSURE NORTHWEST OF THE REGION WILL PRODUCE VFR CONDITIONS.

WINDS GENERALLY NORTH TO NORTH-NORTHEAST AROUND 10 KTS WILL
GRADUALLY DIMINISH OVERNIGHT. WINDS OUTSIDE OF THE CITY WILL
BECOME LIGHT AND VARIABLE. WIND SPEEDS SLIGHTLY INCREASE DURING
THE DAY ON THURSDAY...GENERALLY REMAINING LESS THAN 10 KT.

SCATTERED TO BROKEN HIGH CLOUDS INCREASE TONIGHT AND THURSDAY.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: HIGH CONFIDENCE IN WIND FCST. WINDS SHOULD
REMAIN LEFT OF 040 MAGNETIC THROUGH THE AFTERNOON.

KLGA FCSTER COMMENTS: HIGH CONFIDENCE IN WIND FCST. WINDS SHOULD
REMAIN LEFT OF 040 MAGNETIC THROUGH THE AFTERNOON.

KEWR FCSTER COMMENTS: HIGH CONFIDENCE IN WIND FCST.

KTEB FCSTER COMMENTS: HIGH CONFIDENCE IN WIND FCST.

KHPN FCSTER COMMENTS: HIGH CONFIDENCE IN WIND FCST.

KISP FCSTER COMMENTS: HIGH CONFIDENCE IN WIND FCST.

.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.THU-SUN...VFR.
.SUN NIGHT-MONDAY...MVFR POSSIBLE. GUSTY NE WINDS POSSIBLE.

&&

.MARINE...
HIGH PRESSURE FROM SOUTHERN QUEBEC WILL BUILD TOWARD THE CANADIAN
MARITIMES THROUGH THURSDAY. WIND GUSTS OF 20-25KT ON THE OCEAN
WILL CONTINUE OVERNIGHT...BUT DIMINISH ON THURSDAY. SEAS ON THE
OCEAN WATERS THOUGH REMAIN NEAR 5 FT IN A COMBINATION OF WIND
WAVES AND LIGHT SE SWELL. THUS...SMALL CRAFT ADVISORY IS POSTED
THROUGH THURSDAY ON THE OCEAN.

A GRADUALLY STRENGTHENING NE FLOW THROUGH THE WEEKEND INTO EARLY
NEXT WEEK WILL RESULT IN BUILDING SEAS ON THE OCEAN WATERS...WHICH
ARE EXPECTED TO REMAIN ABOVE SCA CRITERIA INTO EARLY NEXT WEEK. THE
LIKELIHOOD EXISTS FOR 8 TO 12 FT SEAS BY THE LATE SUN THROUGH EARLY
NEXT WEEK WITH GUSTS APPROACHING GALE FORCE ON THE OCEAN AND EASTERN
SOUND...AND SOLID SCA ELSEWHERE. THERE IS A LOW END POTENTIAL FOR
HIGHER SEAS AND SOLID GALE CONDITIONS EARLY NEXT WEEK IF THE STORM
TRACK CLOSER TO THE COAST.

&&

.HYDROLOGY...
DRY WEATHER IS EXPECTED THROUGH SATURDAY NIGHT. THERE IS A LOW
PROBABILITY OF SIGNIFICANT PRECIPITATION MON THROUGH WED.

&&

.TIDES/COASTAL FLOODING...
HIGH ASTRONOMICAL TIDES WITH SLIGHTLY ANOMALOUS HIGH WATER LEVELS
AND A LIGHT TO MODERATE NORTHEASTERLY FLOW WILL RESULT IN ANOTHER
ROUND OF VERY MINOR COASTAL FLOODING ON THURSDAY MORNING WITH
LEVELS JUST AN INCH OR TWO HIGHER THAN THOSE OBSERVED THIS MORNING.

WITH LEVELS ONLY TOUCHING THE MINOR BENCHMARKS - A COASTAL
STATEMENT IS BEING ISSUED.

NOTE THAT THE EVENING TIDE CYCLE IS LOWER BY OVER A FOOT AND THUS
NO COASTAL FLOODING IS FCST FOR THESE CYCLES.

A PROLONGED NE FLOW THROUGH THE WEEKEND INTO EARLY NEXT WEEK WILL
LIKELY LEAD TO ADDITIONAL EPISODES OF MAINLY MINOR COASTAL FLOODING
IN HISTORICALLY VULNERABLE LOCATIONS. THERE IS LOW POTENTIAL FOR A
STRONGER/CLOSER COASTAL STORM EARLY/MID NEXT WEEK...WHICH WOULD
RESULT IN A HIGHER COASTAL FLOODING RISK.

&&

.EQUIPMENT...
THE NATIONAL WEATHER SERVICE DOPPLER WEATHER RADAR AT UPTON NEW YORK
/KOKX/ IS UNAVAILABLE. THE RADAR WILL BE OUT OF SERVICE FOR UP TO 2
WEEKS. ADDITIONAL UPDATES WILL BE MADE AS MORE INFORMATION BECOMES
AVAILABLE.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THURSDAY FOR ANZ350-353-
     355.

&&

SYNOPSIS...TONGUE
NEAR TERM...TONGUE
SHORT TERM...TONGUE
LONG TERM...NV
AVIATION...BC
MARINE...TONGUE/NV
HYDROLOGY...TONGUE
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Nov 14, 4:00 AM EST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
400 AM EST WED NOV 14 2012

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-151100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
400 AM EST WED NOV 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-151100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
400 AM EST WED NOV 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL
WATERS...NEW YORK HARBOR...LONG ISLAND SOUND...AND THE LONG
ISLAND BAYS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Coastal Flood Statements in New York, 2012Coastal Flood Statements in New Jersey, 2012Coastal Flood Statements in Connecticut, 2012Every coastal flood statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.